COUGH COUGH .....hit a vein pinning... FUK!!!

Results 1 to 15 of 15
  1. #1
    tone
    Guest

    Angry COUGH COUGH .....hit a vein pinning... FUK!!!

    Pinned 150mg of Mast P and must have got some in a vein. It immediately felt like Tren cough..

    Not as severe but it lasted like 15 damn minutes..

    I have this happen about 1 in 40 shots..

    Anyone else get this with shorter ester gear (besides tren)?

  2. #2
    Senior Member
    Velociraptor44's Avatar


    Join Date
    Apr 2013
    Posts
    16,428

    Thanks Thanks Given 
    686
    Thanks Thanks Received 
    564
    Thanked in
    410 Posts
    Rep Points
    2147483647

    Was it one of those "am i gonna die" moments?

  3. #3
    Gym Derelict


    Join Date
    Oct 2012
    Posts
    15,215

    Thanks Thanks Given 
    3,082
    Thanks Thanks Received 
    3,510
    Thanked in
    2,101 Posts
    Rep Points
    2147483647

    I get it with test only but never had the tren cough. Well, maybe once.

  4. #4
    Banned


    Join Date
    Jun 2017
    Posts
    130

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    6
    Thanked in
    6 Posts
    Rep Points
    -214149574

    I had in past when I pinned 3cc test e blood come out high pressure.

  5. #5
    Senior Member
    mbd1977's Avatar


    Join Date
    Mar 2016
    Posts
    1,303

    Thanks Thanks Given 
    181
    Thanks Thanks Received 
    251
    Thanked in
    218 Posts
    Rep Points
    749029500

    Happened to me last week for first time in a long time. Was enanthate. Fucking sucks.


    Sent from my iPhone using Tapatalk

  6. #6
    Banned


    Join Date
    Jan 2017
    Posts
    464

    Thanks Thanks Given 
    4
    Thanks Thanks Received 
    15
    Thanked in
    13 Posts
    Rep Points
    753121864

    Never hit a vein tbh I know I've clipped one before cause I squirted blood all over my bed but then again in my first cycle I always checked to see if I was in the muscle. On this cycle haven't checked once only because I physically cannot check when it's in my shoulder like it's too hard to without moving the needle around too much


    Sent from my iPhone using Tapatalk

  7. #7
    Registered User
    Hellcat's Avatar


    Join Date
    Aug 2015
    Posts
    542

    Thanks Thanks Given 
    50
    Thanks Thanks Received 
    45
    Thanked in
    40 Posts
    Rep Points
    741776693

    Quote Originally Posted by tone View Post
    Pinned 150mg of Mast P and must have got some in a vein. It immediately felt like Tren cough..

    Not as severe but it lasted like 15 damn minutes..

    I have this happen about 1 in 40 shots..

    Anyone else get this with shorter ester gear (besides tren)?
    Where you pinning? Haven't had this yet luckily lmao

  8. #8
    Registered User
    f4milytime's Avatar


    Join Date
    Jun 2017
    Posts
    102

    Thanks Thanks Given 
    40
    Thanks Thanks Received 
    6
    Thanked in
    5 Posts
    Rep Points
    258244016

    I've had the blood squirts, but don't remember ever having the dreaded cough. Maybe just lucky though.

    Sent from my phone

  9. #9
    Board Rep
    BOARD REP
    heavyhitter's Avatar


    Join Date
    Aug 2016
    Posts
    2,446

    Thanks Thanks Given 
    157
    Thanks Thanks Received 
    705
    Thanked in
    526 Posts
    Rep Points
    2147483647

    I hate that. Happened to me the other day from some mast and npp

  10. #10
    Super Moderator
    SUPER MOD
    REHH's Avatar


    Join Date
    Oct 2014
    Posts
    14,007

    Thanks Thanks Given 
    2,436
    Thanks Thanks Received 
    4,806
    Thanked in
    3,169 Posts
    Rep Points
    2147483647

    I've had it with several different compounds, with long esters too but usually worse with fast. I push my pins bout 1/4 then stop for bout 30 seconds, I'll feel or taste it by then and pull the pin.

  11. #11
    Senior Member
    ClintEastwood's Avatar


    Join Date
    Nov 2013
    Posts
    3,039

    Thanks Thanks Given 
    223
    Thanks Thanks Received 
    472
    Thanked in
    316 Posts
    Rep Points
    2147483647

    I've noticed just about any compound can cause that. Tren in my opinion is the worst. Hell, even half a cc of test can do it.
    I live in an internet fantasy dream world. Nothing I say online should be taken literally. So pay no mind to the old man's delusional drivel.

  12. #12
    Senior Member
    mbd1977's Avatar


    Join Date
    Mar 2016
    Posts
    1,303

    Thanks Thanks Given 
    181
    Thanks Thanks Received 
    251
    Thanked in
    218 Posts
    Rep Points
    749029500

    Quote Originally Posted by ClintEastwood View Post
    I've noticed just about any compound can cause that. Tren in my opinion is the worst. Hell, even half a cc of test can do it.
    Agreed. I've had it happen with different compounds as well.


    Sent from my iPhone using Tapatalk

  13. #13
    Banned


    Join Date
    Jun 2012
    Posts
    8,583

    Thanks Thanks Given 
    939
    Thanks Thanks Received 
    1,414
    Thanked in
    752 Posts
    Rep Points
    2147443647

    Quote Originally Posted by ClintEastwood View Post
    I've noticed just about any compound can cause that. Tren in my opinion is the worst. Hell, even half a cc of test can do it.
    ^^^This...... anytime you get some hormone in a vein it will cause some coughing as discomfort because it immediately hits your lungs. But tren is different and no one knows why..... if you hit that vein solid with tren ace it's an 'Am I going to live moment'. Had several coughing hard to catch breath moments. But I have had only two REAL tren cough moments. First a strong metallic taste in my mouth, then the urge to cough, then strong coughing to where I couldn't catch my breath, all the while feeling like someone was stabbing me in the fingertips with 18g pin. Lasted about 10 minutes.

    I have injected tren hundreds of times. I only had what I just described twice, and it was not fun.

  14. #14
    Banned


    Join Date
    Feb 2016
    Posts
    3,015

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    225
    Thanked in
    197 Posts
    Rep Points
    2147483647

    Quote Originally Posted by jerseydevil View Post
    ^^^This...... anytime you get some hormone in a vein it will cause some coughing as discomfort because it immediately hits your lungs. But tren is different and no one knows why..... if you hit that vein solid with tren ace it's an 'Am I going to live moment'. Had several coughing hard to catch breath moments. But I have had only two REAL tren cough moments. First a strong metallic taste in my mouth, then the urge to cough, then strong coughing to where I couldn't catch my breath, all the while feeling like someone was stabbing me in the fingertips with 18g pin. Lasted about 10 minutes.

    I have injected tren hundreds of times. I only had what I just described twice, and it was not fun.
    I never once had ten cough , just wet sheets , and the reason I had to stop then !!! complete jealous freak .... it's a shame because it is the king , but I am loving this Mast , Winny combo ...

  15. #15
    tone
    Guest
    Sumner.. fixing to start winny along with Var.. I'm really looking forward to it. I've never ran these compounds together before.

Similar Threads

  1. Well I just got NPP cough
    By JMB1911 in forum Anabolic Steroids
    Replies: 10
    Last Post: 01-19-2017, 04:06 PM
  2. Primo cough
    By JRotten in forum The Pit
    Replies: 13
    Last Post: 06-29-2015, 04:49 PM
  3. Tren Cough
    By favoriteweapon10 in forum Anabolic Steroids
    Replies: 12
    Last Post: 06-02-2015, 08:07 PM
  4. tne cough?
    By robbieboy672 in forum Anabolic Steroids
    Replies: 21
    Last Post: 05-19-2015, 07:24 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Copyright© 2012-2021 Anabolic Steroid Discussion Forums